MAUDE Adverse Event Report: KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US

KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US
Model Number TC201US
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint id: (b)(4).
 
Event or Problem Description
According to the information received the tc304 would not recognize camara and when it did the screen was gray/green.Customer is not sure if the issue is with the tc304 or tc201.No death or (unanticipated) serious deterioration in state of health reported.Additional information received: the procedure was delayed by over 30 minutes.Cross reference mdr: 2027009-2026-00784.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as the tc304 would not recognize the camera and when it did the screen was gray/green.Customer is not sure if the issue is with the tc304 or tc201 since the tc201 did not send the image to the monitor.The customer's reported complaint of gray/green screen wasn't encountered, but a purple screen was observed during testing.The customer's tc304us and tc201us were tested together.Only on two occasions was a malfunction observed over several weeks of testing.This malfunction was a purple screen.This issue was corrected by only cycling power on the tc304us.This suggests an intermittent failure with the customer's tc304us motherboard.The tc304us motherboard needs to be replaced to prevent future failures.No issues were observed with the customer's tc201us.The failure couldn't be recreated therefore an exact root cause couldn't be determined.The event is filed under internal karl storz complaint id: (b)(4) cross reference complaint id: (b)(4).

Brand Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Common Device Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24835201
Report Number2027009-2026-00785
Device Sequence Number9187783
Product Code FET
UDI-Device Identifier04048551422625
UDI-Public04048551422625
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC201US
Device Catalogue NumberTC201US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown